Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 59, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 8, 2007, 7:40 PM EDT for Wakulla County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 7:40 PM EDT (23:40 UTC)
- Expired
- Jun 8, 2007, 8:06 PM EDT
- In force
- 26 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 082341 SVRTAE FLC129-090015- /O.NEW.KTAE.SV.W.0059.070608T2340Z-070609T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 740 PM EDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN WAKULLA COUNTY IN FLORIDA... * UNTIL 815 PM EDT * AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHWESTERN WAKULLA COUNTY...OR ABOUT 17 MILES NORTHWEST OF CRAWFORDVILLE...AND MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHWESTERN WAKULLA COUNTY AT 750 PM EDT RURAL WESTERN WAKULLA COUNTY AT 810 PM EDT RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3031 8458 3029 8470 3009 8463 3016 8440 $$ 8-JAMSKI
1 follow-up statement
000 WWUS52 KTAE 090006 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 804 PM EDT FRI JUN 8 2007 FLC129-090014- /O.CAN.KTAE.SV.W.0059.000000T0000Z-070609T0015Z/ WAKULLA FL- 804 PM EDT FRI JUN 8 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAKULLA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. VERY HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING ARE STILL POSSIBLE WITH THIS STORM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3031 8458 3029 8470 3009 8463 3016 8440 $$ 8-JAMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:22 PM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 8, 3:22 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 PM EDT FRI JUN 8 2007 .SYNOPSIS... THE REGIONAL SURFACE ANALYSIS SHOWS A HIGH PRESSURE RIDGE OVER NORTH FL AND THE CENTRAL GULF COAST...AND A COLD FRONT APPROACHING FROM THE NORTHWEST. SATELLITE AND RADAR IMAGERY SHOW A SEA BREEZE FRONT NEAR THE COAST OF THE FLORIDA BIG BEND AND PANHANDLE THIS MID AFTERNOON...WITH JUST A FEW STORMS OVER WESTERN PORTIONS OF OUR AREA WHERE THERE IS MORE DEEP LAYER MOISTURE. THE 1000-700 MB MEAN FLOW HAS TRANSITIONED FROM LIGHT SOUTH FLOW THIS MORNING...TO NORTH FLOW AT 5 TO 10 KT THIS AFTERNOON. THIS FLOW IS HELPING TO PIN THE SEA BREEZE NEAR THE COAST. && .SHORT TERM... (TONIGHT-MONDAY) THE 12 UTC NUMERICAL GUIDANCE BRINGS THE COLD FRONT TO THE NORTHERN PART OF OUR AREA BY SATURDAY...AND STALLS THIS SYSTEM THROUGH TUESDAY. THE MAIN DIFFERENCE BETWEEN THE MODELS IS HOW MUCH MOISTURE WILL MAKE IT INTO OUR AREA SATURDAY. THE GFS BRINGS QUITE A BIT OF DEEP LAYER MOISTURE WITH THIS FRONT (WHICH CORRESPONDS TO HIGHER RAIN CHANCES) WHILE THE NAM IS MUCH DRIER. THE UKMET IS SOMEWHERE IN BETWEEN. WE CHOSE A SOLUTION IN THE MIDDLE. THE 1000-700 MB MEAN FLOW WILL LIKELY BE OUT OF THE NORTH AT 5 TO 10 KT. THIS FLOW WOULD TEND TO PIN THE SEA BREEZE CLOSER TO THE COAST...RESULTING IN A HIGHER POP FOR OUR FL ZONES AND LOWER POP FOR OUR GA ZONES. HOWEVER...THERE COULD STILL BE SOME RAIN ASSOCIATED WITH THE FRONT AS IT MAKES ITS WAY THROUGH OUR GA AND AL ZONES SATURDAY...SO WE DO NOT WANT TO DISMISS THE RAIN CHANCES THERE EITHER. WE USED A BLEND OF THE MAV AND MET POP...WITH A LITTLE BIT MORE WEIGHT TOWARD THE MAV. SUNDAY AND MONDAY WILL BE FAIRLY DRY WITH BELOW AVERAGE POP DUE TO STRONG RIDGING ALOFT (WARM SINKING AIR) AND DRIER AIR IN THE LOWER TROPOSPHERE. DAYTIME TEMPERATURES WILL BE A LITTLE ABOVE CLIMATOLOGY THROUGH MONDAY. .LONG TERM... (TUESDAY-FRIDAY) THE POP WILL BE A LITTLE BELOW AVERAGE AND TEMPERATURES NEAR AVERAGE WITH NORTHWEST FLOW ALOFT AND WEAK RIDGING AT THE SURFACE. THE BEST RAIN CHANCES WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS...BUT SOMETIMES UNEXPECTED MCSS CAN DEVELOP UPSTREAM IN THIS TYPE OF PATTERN DURING THE SUMMER...AND CAN BRING US RAIN AT ANY TIME. SUCH EVENTS ARE VERY DIFFICULT TO FORECAST THIS FAR IN ADVANCE. && .AVIATION... LOCALLY...THE ATMOSPHERE IS SOMEWHAT SUPPRESSED SO BACKED OFF ON THE CHANCES FOR CONVECTION THIS AFTERNOON/EVENING. WILL WATCH DEVELOPING CONVECTION OVER MOBILES CWA AS THEY MAY APPROACH AND IMPACT THE DHN AND PFN TERMINALS. OVERNIGHT WE EXPECT A REPEAT OF THE PREVIOUS TWO NIGHTS WITH WIDESPREAD STRATUS DEVELOPING. ALSO...WENT WITH TEMPOS FOR IFR VSBY AT TLH AND VLD...WITH MVFR VSBY ELSEWHERE. BETTER CHANCE FOR CONVECTION SATURDAY AFTERNOON BUT SHOULD BE NEAR OR BEYOND 18Z. && .MARINE... VERY LOW WINDS AND SEAS WILL CONTINUE THROUGH AT LEAST TUESDAY DUE TO A WEAK PRESSURE GRADIENT. && .FIRE WEATHER... THE SURFACE MOISTURE WILL REMAIN HIGH ENOUGH TO PRECLUDE THE ISSUANCE OF RED FLAG WARNINGS FOR AT LEAST THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 70 94 72 96 73 / 20 40 20 10 10 PANAMA CITY 75 93 75 95 75 / 20 40 20 10 10 DOTHAN 73 94 72 97 71 / 20 40 10 10 0 ALBANY 71 94 72 97 70 / 20 40 10 10 10 VALDOSTA 70 94 71 96 72 / 20 40 10 20 10 CROSS CITY 71 93 72 94 71 / 20 40 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ750...NONE. GMZ755...NONE. GMZ770...NONE. GMZ775...NONE. && AVIATION...BARRY REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jun 8, 5:05 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EDT FRI JUN 8 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-090915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 505 AM EDT FRI JUN 8 2007 /405 AM CDT FRI JUN 8 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SUFFICIENT MOISTURE AND INSTABILITY REMAIN IN PLACE ACROSS THE AREA TODAY TO GENERATE ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON. WITH SOUTHERLY FLOW IN PLACE...THE BEST RAIN CHANCES WILL BE OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. A FEW OF THE STORMS COULD BE STRONG THIS AFTERNOON WITH SMALL HAIL...GUSTY WINDS...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT PANHANDLE AND BIG BEND BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GIBBS
In the hours before
Special weather statement, Jun 8, 6:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 653 PM EDT FRI JUN 8 2007 GAZ121-123-082330- CALHOUN-CLAY- 653 PM EDT FRI JUN 8 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN CALHOUN AND EASTERN CLAY COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 730 PM EDT AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EDISON...OR 13 MILES WEST OF MORGAN. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 8, 6:57 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 657 PM EDT FRI JUN 8 2007 GAZ121>123-082330- CALHOUN-CLAY-RANDOLPH- 657 PM EDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...CLAY AND RANDOLPH COUNTIES... * UNTIL 730 PM EDT AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CUTHBERT TO EDISON...OR ALONG A LINE EXTENDING FROM CUTHBERT TO 11 MILES WEST OF MORGAN...MOVING SOUTHEAST AT 5 MPH. PEOPLE IN NORTHWESTERN CALHOUN...SOUTHEASTERN CLAY AND WESTERN RANDOLPH COUNTIES...INCLUDING THE CITY OF CUTHBERT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AS WELL AS NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 18-WOOL
Special weather statement, Jun 8, 7:10 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 710 PM EDT FRI JUN 8 2007 FLZ016-017-026-082345- GADSDEN-LEON-LIBERTY- 710 PM EDT FRI JUN 8 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN GADSDEN...WESTERN LEON AND NORTHERN LIBERTY COUNTIES... * UNTIL 745 PM EDT AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF QUINCY...OR 21 MILES EAST OF BLOUNTSTOWN. THE STORM WAS NEARLY STATIONARY. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Special weather statement, Jun 8, 7:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 711 PM EDT FRI JUN 8 2007 GAZ142-155-082345- EARLY-SEMINOLE- 711 PM EDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR EARLY AND SEMINOLE COUNTIES... * UNTIL 745 PM EDT AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF COLUMBIA TO 7 MILES SOUTHWEST OF DONALSONVILLE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF BLAKELY TO 7 MILES SOUTHWEST OF DONALSONVILLE. THESE STORMS WERE NEARLY STATIONARY. PEOPLE IN NORTHWESTERN SEMINOLE AND SOUTHWESTERN EARLY COUNTIES... INCLUDING THE CITY OF DONALSONVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AS WELL AS NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 18-WOOL
Special weather statement, Jun 8, 7:22 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 722 PM EDT FRI JUN 8 2007 FLZ034-082345- DIXIE- 722 PM EDT FRI JUN 8 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY... * UNTIL 745 PM EDT AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TRENTON...MOVING NORTHWEST AT 15 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Special weather statement, Jun 8, 7:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 735 PM EDT FRI JUN 8 2007 FLZ027-090000- WAKULLA- 735 PM EDT FRI JUN 8 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN WAKULLA COUNTY... * UNTIL 800 PM EDT AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTHWEST OF CRAWFORDVILLE...MOVING SOUTHEAST AT 5 TO 10 MPH. DIME SIZE HAIL...AND WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.